English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/29109

Title: Mathematical modeling of landfill gas migration in MSW sanitary landfill
Author(s): Martín, Santiago
Marañón Maison, María Elena
Sastre Andrés, Herminio
Keywords: Landfill gas
Municipal solid waste (MSW)
Issue date: 2001
Publisher: Sage
Publisher version: http://dx.doi.org/10.1177/0734242X0101900507
Citation: Waste Management & Research, 19(5), p. 425-435 (2001); doi:10.1177/0734242X0101900507
Format extent: p. 436-441
Abstract: The laws that govern the displacement of landfill gas in a sanitary landfill are analysed. Subsequently, a 2-D finite difference flow model of a fluid in a steady state in a porous medium with infinite sources of landfill gas is proposed. The fact that landfill gas is continuously generated throughout the entire mass of the landfill differentiates this model from others extensively described in the literature and used in a variety of different applications, such as oil recovery, groundwater flow, etc. Preliminary results are then presented of the application of the model. Finally, the results obtained employing data from the literature and experimental assays carried out at the La Zoreda sanitary landfill (Asturias, Spain) are discussed and future lines of research are proposed.
URI: http://hdl.handle.net/10651/29109
ISSN: 0734-242X
Sponsored: Foundation for Applied Scientific and Technological Research in Asturias (FICYT, Ref PA-MAS94-03) and COGERSA.
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias